# SDR SWAA2022020120296

- Difficulty date: September 19, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON CARGO TRACK AT B.S. 473; RBL 15 AT FASTENER HOLE; / REMOVED AND REPLACED FORWARD CARGO BAY - CARGO TRACK STA 396-500D; RBL 13-15 PER SRM 51-40-02 AND DWG #143A7500 SHT 58;59. CARGO TRACK FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4B FIG 103
